# SDR SWAA2023092692745

- Difficulty date: August 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT BRACKET LOCATED ORSS272 AT LT WING 2023-530895<[01] REPLACED TRAILING EDGE SUPPORT BRACKET LOCATED ORSS272 AT LT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. DWG: 115A2930 SHEET:7 REV: -. DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON B737-700 SRM 57-51-02-1A-1.  CRACK LENGTH IS: 0.727 INCHES.  TOOL USED ELECTRONIC CALIPER P/N: 500-196-30 S/N: A20227391 DUE DATE: 11-OCT-23;[02] COMPLETE TASK CERTIFIED
